# SDR P5CA2010100901669

- Difficulty date: October 9, 2010
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 42,854 hours, 7,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION FOUND LT OUTBOARD LANDING LIGHT LENS COVER ASSEMBLY DAMAGED.  TIME LIMITED REPAIR ACCOMPLISHED AS PER EO 4433AO25.
